# SDR HNAA2014081100226

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 45,229 hours, 51,342 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: M1585312
- Part serial: 1773
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT COME OUT OF STANDBY.  R & R RADAR ANTENNA IAW 34-41-01. OPS CHECKED GOOD AT THIS TIME.
